Probability measure generated by the superfidelity

TytułProbability measure generated by the superfidelity
Publication TypeJournal Article
Rok publikacji2011
AutorzyPuchała Z, Miszczak J
JournalJ. Phys. A: Math. Theor.
Volume44
Pagination405301
AbstractWe study the probability measure on the space of density matrices induced by the metric defined by using superfidelity. We give the formula for the probability density of eigenvalues. We also study some statistical properties of the set of density matrices equipped with the introduced measure and provide a method for generating density matrices according to the introduced measure.